# SDR AALA981945

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N885AA
- Make and model: Boeing 727223
- Aircraft serial: 21524
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Beam
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND RIGHT STAB T/E BEAM UPPER BEAM HAS CORROSION ON TOP SURFACE ABOVE NR 1 AND NR 2 SUPPORT RIBS.  REPAIRED IAW SRM 55-10-1 DETAIL V.  (M)
